Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 36, NWS Albuquerque, NM

April 11, 2011Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 11, 2011, 7:36 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Apr 12, 2011, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2011, 7:36 AM MDT (13:36 UTC)
In effect from
Apr 12, 2011, 10:00 AM MDT
Expired
Apr 12, 2011, 9:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 1.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-196 m²/s²
0-3 km storm-relative helicity
-106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WWUS85 KABQ 111336
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
736 AM MDT MON APR 11 2011

...RED FLAG WARNING 10 AM TO 9 PM MDT TUESDAY FOR THE CENTRAL
MOUNTAIN CHAIN BELOW ANY REMAINING SIGNIFICANT SNOWPACK AND EAST
TO THE TEXAS LINE...

.STRENGTHENING SOUTHWEST FLOW ALOFT WILL COMBINE WITH AN INCREASING
SURFACE PRESSURE GRADIENT ACROSS THE EAST HALF OF NORTH AND CENTRAL 
NEW MEXICO TO INCREASE 20 FOOT WINDS INTO THE CRITICAL RANGE
TUESDAY. RELATIVE HUMIDITIES WILL ALSO DROP TO CRITICAL LEVELS.
RED FLAG CONDITIONS CAN BE EXPECTED IN THIS REGION FROM LATE
MORNING INTO THE EARLY EVENING HOURS.

NMZ103-104-107-108-112130-
/O.UPG.KABQ.FW.A.0033.110412T1300Z-110413T0300Z/
/O.NEW.KABQ.FW.W.0036.110412T1600Z-110413T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
736 AM MDT MON APR 11 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP
  FROM LATE TUESDAY MORNING INTO TUESDAY EVENING FOR THE CENTRAL
  MOUNTAIN CHAIN BELOW ANY REMAINING SIGNIFICANT SNOWPACK AND EAST
  THROUGH THE EAST CENTRAL AND NORTHEAST PLAINS.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 
  40 OR 45 MPH.

* RELATIVE HUMIDITY...BETWEEN 5 AND 12 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

43
4 follow-up statements
527 
WWUS85 KABQ 112139
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT MON APR 11 2011

...RED FLAG WARNING 10 AM TO 9 PM MDT TUESDAY FOR THE CENTRAL
MOUNTAIN CHAIN BELOW ANY REMAINING SIGNIFICANT SNOWPACK...EAST 
TO THE TEXAS LINE DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT THURSDAY LATE MORNING THROUGH 
THURSDAY EVENING FOR EASTERN NEW MEXICO DUE TO STRONG WINDS AND
LOW HUMIDITY...

.STRENGTHENING SOUTHWEST FLOW ALOFT WILL COMBINE WITH AN
INCREASING SURFACE PRESSURE GRADIENT ACROSS THE EAST HALF OF
NEW MEXICO TO INCREASE 20 FOOT WINDS INTO THE CRITICAL RANGE
TUESDAY. RELATIVE HUMIDITIES WILL ALSO DROP TO CRITICAL LEVELS.
RED FLAG CONDITIONS CAN BE EXPECTED IN THIS REGION FROM LATE
MORNING THROUGH THE EARLY EVENING HOURS.

NMZ103-104-107-108-121400-
/O.NEW.KABQ.FW.A.0034.110414T1600Z-110415T0300Z/
/O.CON.KABQ.FW.W.0036.110412T1600Z-110413T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
339 PM MDT MON APR 11 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
TUESDAY...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM
TO 9 PM MDT TUESDAY. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP
  FROM LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING
  FOR THE CENTRAL MOUNTAIN CHAIN BELOW ANY REMAINING SIGNIFICANT
  SNOWPACK AND EAST THROUGH THE EAST CENTRAL AND NORTHEAST PLAINS.
  THE SAME AREA AND TIMING ARE EXPECTED FOR THURSDAY.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
  45 MPH ARE FORECAST TUESDAY...WITH THE BULK OF THESE STRONGEST
  WINDS BETWEEN NOON AND 6 PM MDT. SIMILAR WIND SPEEDS AND TIMING
  ARE EXPECTED THURSDAY.

* RELATIVE HUMIDITY...BETWEEN 6 AND 12 PERCENT TUESDAY. SIMILAR
  MINIMUM RELATIVE HUMIDITIES ARE EXPECTED THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

40
393 
WWUS85 KABQ 120944
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 AM MDT TUE APR 12 2011

...RED FLAG WARNING 10 AM TO 9 PM MDT TODAY FOR THE CENTRAL
MOUNTAIN CHAIN BELOW ANY REMAINING SIGNIFICANT SNOWPACK...EAST TO
THE TEXAS LINE DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY
EVENING FOR MUCH OF SOUTHERN AND EASTERN NEW MEXICO DUE TO STRONG
WINDS AND LOW HUMIDITY...

.STRENGTHENING SOUTHWEST FLOW ALOFT WILL COMBINE WITH AN
INCREASING SURFACE PRESSURE GRADIENT ACROSS THE EAST HALF OF NEW
MEXICO TO INCREASE 20 FOOT WINDS INTO THE CRITICAL RANGE THIS
AFTERNOON. RELATIVE HUMIDITIES WILL ALSO DROP TO 5 TO 10 PERCENT.
STRONG WINDS...AS WELL AS CRITICALLY LOW HUMIDITIES ARE NOW
EXPECTED THURSDAY ALONG AND SOUTH OF INTERSTATE 40 AS WELL AS OVER
THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS. THEREFORE THE FIRE
WEATHER WATCH FOR THURSDAY HAS BEEN EXPANDED TO INCLUDE THE MIDDLE RIO
GRANDE VALLEY AND PORTIONS OF THE WESTERN MOUNTAINS.

NMZ103-104-107-108-122130-
/O.CON.KABQ.FW.W.0036.110412T1600Z-110413T0300Z/
/O.CON.KABQ.FW.A.0034.110414T1600Z-110415T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
344 AM MDT TUE APR 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM THURSDAY MORNING THROUGH THURSDAY EVENING. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP
  FROM LATE THIS MORNING AND CONTINUE THROUGH SUNSET FOR THE
  CENTRAL MOUNTAIN CHAIN BELOW ANY REMAINING SIGNIFICANT SNOWPACK
  AND EAST THROUGH THE EAST CENTRAL AND NORTHEAST PLAINS. TIMING
  WILL BE SIMILAR FOR THE ONSET AND END OF CRITICAL CONDITIONS
  THURSDAY.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
  45 MPH ARE FORECAST TODAY...MOST LIKELY BETWEEN NOON AND 6 PM
  MDT. STRONGER WINDS ARE ANTICIPATED THURSDAY...WITH SUSTAINED 20
  FOOT WINDS OF 25 TO 40 MPH AND GUSTS RANGING FROM 50 TO 60 MPH.

* RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT THIS AFTERNOON AND
  EARLY EVENING. SIMILAR MINIMUM RELATIVE HUMIDITIES ARE EXPECTED
  THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

NMZ105-106-109-122130-
/O.EXA.KABQ.FW.A.0034.110414T1600Z-110415T0300Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
344 AM MDT TUE APR 12 2011

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP
  THURSDAY MORNING AND PERSIST THROUGH SUNSET FOR THE MIDDLE RIO
  GRANDE VALLEY AND PORTIONS OF THE WESTERN MOUNTAINS.

* WINDS...SUSTAINED 20 FOOT WINDS OF 25 TO 40 MPH WITH GUSTS
  RANGING FROM 50 TO 60 MPH. THE STRONGEST GUSTS ARE EXPECTED
  BETWEEN NOON AND 6 PM.

* RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT THURSDAY AFTERNOON
  AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$
450 
WWUS85 KABQ 122033
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT TUE APR 12 2011

...RED FLAG WARNING UNTIL 9 PM MDT TODAY FOR THE CENTRAL MOUNTAIN
CHAIN BELOW ANY REMAINING SIGNIFICANT SNOWPACK...EAST TO THE TEXAS
LINE DUE TO STRONG WINDS AND LOW HUMIDITY...

...RED FLAG WARNING IN EFFECT THURSDAY MORNING THROUGH THURSDAY
EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THROUGH
THE PLAINS TO THE TEXAS BORDER...IN THE MID RIO GRANDE VALLEY...
AND FOR THE WEST CENTRAL MOUNTAINS MOUNTAINS AND NORTHWEST HIGHLANDS
DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE NORTHWEST PLATEAU AND THE NORTH CENTRAL MOUNTAINS
OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.SOUTH TO SOUTHWEST WINDS AND LOW RH COMBINED TO CREATE CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON FROM THE CENTRAL MOUNTAIN
CHAIN THROUGH THE EASTERN PLAINS OF NEW MEXICO. CONDITIONS WILL
REMIAN CRITICAL INTO THIS EVENING FOR THESE AREAS. A TROUGH ALOFT
THURSDAY WILL GENERATE STRONG WEST TO NORTHWEST WINDS AND LOW RH
FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEARLY THE ENTIRE
NORTHERN TWO THIRDS OF NEW MEXICO FROM MID MORNING THURSDAY INTO
THE EVENING.

NMZ103-104-107-108-130300-
/O.UPG.KABQ.FW.A.0034.110414T1600Z-110415T0300Z/
/O.NEW.KABQ.FW.W.0037.110414T1600Z-110415T0200Z/
/O.CON.KABQ.FW.W.0036.000000T0000Z-110413T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
233 PM MDT TUE APR 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY.

* AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST
  INTO THE EARLY EVENING THEN DIMINISH. CRITICAL CONDITIONS ARE
  EXPECTED TO DEVELOP LATE THURSDAY MORNING AND CONTINUE INTO
  THURSDAY EVENING FOR THE CENTRAL MOUNTAIN CHAIN BELOW ANY
  REMAINING SIGNIFICANT SNOWPACK AND EAST THROUGH THE EAST CENTRAL
  AND NORTHEAST PLAINS. THE MOST CRITICAL PERIOD THURSDAY WOULD BE
  FROM NOON TO 7 PM MDT THURSDAY.


* 20 FOOT WINDS...SUSTAINED SPEEDS OF 20 TO 30 MPH INTO THIS
  EVENING. SUSTAINED SPEEDS OF 30 TO 45 MPH WITH GUSTS UP TO 70
  MPH ARE FORECAST FOR THURSDAY...MOST LIKELY BETWEEN NOON AND 7
  PM MDT.

* RELATIVE HUMIDITY...BETWEEN 10 AND 15 PERCENT THIS AFTERNOON AND
  EARLY EVENING. BETWEEN 5 AND 10 PERCENT RELATIVE HUMIDITIES ARE
  EXPECTED THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

NMZ105-106-109-130300-
/O.UPG.KABQ.FW.A.0034.110414T1600Z-110415T0300Z/
/O.NEW.KABQ.FW.W.0037.110414T1600Z-110415T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
233 PM MDT TUE APR 12 2011

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT THURSDAY. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP 
  THURSDAY MORNING AND PERSIST THROUGH SUNSET FOR THE MIDDLE RIO 
  GRANDE VALLEY AND PORTIONS OF THE WESTERN MOUNTAINS. 

* 20 FOOT WINDS...SUSTAINED 20 FOOT WINDS OF 25 TO 40 MPH WITH
  GUSTS RANGING FROM 50 TO 60 MPH. THE STRONGEST GUSTS ARE
  EXPECTED BETWEEN NOON AND 6 PM THURSDAY.

* RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT THURSDAY 
  AFTERNOON AND EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ101-102-130300-
/O.NEW.KABQ.FW.A.0035.110414T1600Z-110415T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
233 PM MDT TUE APR 12 2011

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP
  LATE THURSDAY MORNING AND PERSIST INTO EARLY EVENING FOR THE
  NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS.

* 20 FOOT WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 35 MPH WITH
  GUSTS TO 50 MPH. THE STRONGEST GUSTS ARE EXPECTED BETWEEN NOON
  AND 6 PM THURSDAY.

* RELATIVE HUMIDITY...BETWEEN 10 AND 15 PERCENT THURSDAY AFTERNOON
  AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$
057 
WWUS85 KABQ 130300
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
900 PM MDT TUE APR 12 2011

...RED FLAG WARNING IN EFFECT THURSDAY MORNING THROUGH THURSDAY
EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN THROUGH
THE PLAINS TO THE TEXAS BORDER...IN THE MID RIO GRANDE VALLEY...
AND FOR THE WEST CENTRAL MOUNTAINS AND NORTHWEST HIGHLANDS DUE TO
STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE NORTHWEST PLATEAU AND THE NORTH CENTRAL MOUNTAINS
OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.STRONG JET ENERGY WILL SWING ACROSS NEW MEXICO ON THURSDAY. DEEP
MIXING ALONG WITH THE DEVELOPMENT OF A LEE SIDE SURFACE TROUGH
WILL HELP CREATE VERY STRONG WINDS AND DRY HUMIDITIES ACROSS A
LARGE PORTION OF THE STATE. CONDITIONS ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN COULD BECOME EXTREMELY CRITICAL FROM LATE
THURSDAY MORNING CONTINUING THROUGH THURSDAY AFTERNOON. CONDITIONS
WILL GRADUALLY IMPROVE THURSDAY EVENING AND THURSDAY NIGHT. THERE
IS STILL SOME UNCERTAINTY AS TO WHETHER OR NOT WIDESPREAD CRITICAL
CONDITIONS WILL DEVELOP ACROSS THE NORTHWEST. 

NMZ103-104-107-108-131400-
/O.EXP.KABQ.FW.W.0036.000000T0000Z-110413T0300Z/
/O.CON.KABQ.FW.W.0037.110414T1600Z-110415T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
900 PM MDT TUE APR 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

* AREA AND TIMING...CRITICAL TO EXTREMELY CRITICAL CONDITIONS ARE
  EXPECTED TO DEVELOP LATE THURSDAY MORNING AND CONTINUE INTO
  THURSDAY EVENING FOR THE CENTRAL MOUNTAIN CHAIN BELOW ANY
  REMAINING SIGNIFICANT SNOWPACK AND EAST THROUGH THE EAST CENTRAL
  AND NORTHEAST PLAINS. THE MOST CRITICAL PERIOD THURSDAY WOULD BE
  FROM NOON TO 7 PM MDT.

* 20 FOOT WINDS...SUSTAINED SPEEDS OF 30 TO 45 MPH WITH GUSTS UP
  TO 70 MPH ARE FORECAST FOR THURSDAY...MOST LIKELY BETWEEN NOON
  AND 7 PM MDT.

* RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT RELATIVE
  HUMIDITIES ARE EXPECTED THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

NMZ105-106-109-131400-
/O.CON.KABQ.FW.W.0037.110414T1600Z-110415T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
900 PM MDT TUE APR 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
THURSDAY...

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP 
  THURSDAY MORNING AND PERSIST THROUGH SUNSET FOR THE MIDDLE RIO 
  GRANDE VALLEY AND PORTIONS OF THE WESTERN MOUNTAINS. 

* 20 FOOT WINDS...SUSTAINED 20 FOOT WINDS OF 25 TO 40 MPH WITH 
  GUSTS RANGING FROM 50 TO 60 MPH. THE STRONGEST GUSTS ARE 
  EXPECTED BETWEEN NOON AND 6 PM THURSDAY.

* RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT THURSDAY 
  AFTERNOON AND EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ101-102-131400-
/O.CON.KABQ.FW.A.0035.110414T1600Z-110415T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
900 PM MDT TUE APR 12 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP 
  LATE THURSDAY MORNING AND PERSIST INTO EARLY EVENING FOR THE 
  NORTHWEST PLATEAU AND NORTH CENTRAL MOUNTAINS. 

* 20 FOOT WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 35 MPH WITH
  GUSTS BETWEEN 40 AND 50 MPH. THE STRONGEST GUSTS ARE EXPECTED
  BETWEEN NOON AND 6 PM THURSDAY.

* RELATIVE HUMIDITY...BETWEEN 10 AND 15 PERCENT THURSDAY
  AFTERNOON AND EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:20 AM MDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 11, 3:20 AM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 AM MDT MON APR 11 2011

...CRITICAL FIRE WEATHER CONDITIONS RETURN TO ERN NM ON TUESDAY...

.DISCUSSION...
PRIMARY FORECAST CHALLENGES FOCUS ON DIURNAL TEMPERATURES AND THE
EXTENT OF CRITICAL FIRE WEATHER CONDITIONS FOR TUE/THU AFTERNOONS.
LARGE UPPER LEVEL SYSTEM AND ITS SOUTHERNMOST PIECE OF ENERGY IS
FINALLY DEPARTING THE ERN PLAINS OF NEW MEXICO EARLY THIS MORNING.
THIS WILL BE QUICKLY REPLACED TODAY WITH A LOW AMPLITUDE RIDGE...
BRINGING A BRIEF BREAK FROM THE STRONG WINDS/CRITICAL FIRE WEATHER
CONDITIONS. ONLY SOME THIN CIRRUS WILL DRIFT ACROSS THE STATE WITH
SURFACE WINDS AOB 15KTS. THIS WILL LEAD TO A CHAMBER OF COMMERCE
DAY WITH READINGS NEAR SEASONAL NORMALS. UPPER LEVEL RIDGE AXIS IS
EXPECTED TO SHIFT EAST TONIGHT...ALLOWING SW FLOW TO DEVELOP. THIS
WILL INITIATE THE ONSET OF MODEST OVERNIGHT INVERSIONS...ESPECIALLY
IN WRN/CENTRAL NM.

UPR LEVEL GRADIENT WILL INCREASE TUE WITH 700MB WINDS RISING INTO
THE 20-35KT RANGE. MEANWHILE...A 1000MB SURFACE LOW SHOULD DEVELOP
IN SOUTHEAST CO...TIGHTENING THE PRESSURE GRADIENT. SURFACE WINDS
WILL BE BREEZY IN THE WRN/CENTRAL MTS WITH WINDY CONDITIONS ACROSS
THE NE PLAINS. SPEEDS WILL FLIRT WITH ADVISORY LEVELS IN THE FAR NE
BUT DO NOT FEEL ATTM THAT IT WILL BE WIDESPREAD ENOUGH TO WARRANT A
PRODUCT. FUTURE SHIFTS MAY NEED TO RE-EVALUATE WITH UPCOMING MODEL
RUNS. OF BIGGER CONCERN WILL THE COMBINATION OF ELEVATED WINDS AND
WIDESPREAD HUMIDITIES AOB 12 PERCENT. CONFIDENCE IS FAIRLY HIGH...
THEREFORE WILL UPGRADE INHERITED FIRE WEATHER WATCH TO A RED FLAG
WARNING. ONLY OTHER CHANGE IS TO PUSH THE VTEC START TIME FROM 13Z
TO 16Z WITH EXPIRATION AT 03Z/WED. HIGH TEMPERATURES WILL RECEIVE A
DECENT 5-10 DEGREE BOOST COMPARED TO TODAY...OR SLIGHTLY ABOVE MID-
APRIL NORMALS.

UPPER LEVEL ZONAL FLOW WILL EVOLVE FOR WEDNESDAY...WITH A BACKDOOR
COLD FRONT CLAIMING SOME REAL ESTATE IN NE/EC NEW MEXICO. THIS WILL
ALLOW COLD AIR ADVECTION TO TAKE SHAPE IN ITS WAKE...ALTHOUGH THIS
AIRMASS WILL BE FAIRLY SHALLOW. THE NAM12 IS THE LONE MODEL THAT IS
AGGRESSIVE ENOUGH TO SPIT OUT QPF WITHIN THE OROGRAPHIC ZONE OF THE
ERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. THIS WOULD BE A REAL
STRETCH AS MOISTURE PROFILES ARE PATHETIC AT BEST PER THE SOUNDINGS.
WILL MAINTAIN ISOLD POPS FOR WED/WED NIGHT...BUT FUTURE SHIFTS WILL
NEED TO CONSIDER ITS REMOVAL IF TRENDS PERSIST.

IT BECOMES UNCLEAR HOW THE SURFACE BOUNDARY EVOLVES FOR THE LATTER
PORTION OF THE WORK WEEK...BUT THE GFS SUGGESTS IT COULD TRANSITION
TO A SLOSHING DRYLINE THU/FRI WITH A MORE RESILIENT WESTWARD SURGE
FOR THE UPCOMING WEEKEND. MEANWHILE...NORTHWEST FLOW WILL BE FOUND
UPSTAIRS. THIS MAY POSE A RISK FOR DRYLINE STORMS IN THE ERN PLAINS.
A MORE NOTABLE UPPER LEVEL SHORTWAVE AND ITS ATTENDING SURFACE COLD
FRONT MAY BE IN THE OFFING FOR SUNDAY. THIS IS ONLY OFFERED IN THE
ECMWF GUIDANCE WITH THE GFS NEARLY NON-EXISTENT. GIVEN THE DROUGHT
STRICKEN LA NINA PATTERN NM IS STUCK IN...ONE WOULD LEAN TOWARD THE
LATTER SOLUTION. DPORTER

&&

.AVIATION...
UPPER LEVEL HIGH PRESSURE RIDGE BUILDS INTO NM TODAY. VFR CONDITIONS
NEXT 24 HOURS WITH NO SIGNIFICANT AVIATION HAZARDS EXPECTED.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43

&&

.FIRE WEATHER...
HIGH PRESSURE RIDGE ALOFT BUILDING INTO NM TODAY WHICH WILL FINALLY
BRING A BRIEF BREAK IN THE RECENT STRING OF STRONG WIND DAYS. BUT IT
WILL ALSO CREATE POOR TO FAIR VENTILATION WEST AND CENTRAL TO GOOD
NEAR THE EASTERN NEW MEXICO TEXAS BORDER. OVERNIGHT RH RECOVERIES
TONIGHT WILL BE POOR TO LOCALLY FAIR WITH THE RIO GRANDE VALLEY
AMONG THE AREAS SEEING THE POORER RECOVERIES.

BUT ONCE AGAIN WINDS WILL INCREASE MARKEDLY TUESDAY AS SOUTHWEST
FLOW ALOFT INCREASES AND VERTICAL MIXING INCREASES...AS WILL THE
SURFACE PRESSURE GRADIENT. 20 FT WINDS AND MINIMUM RH BOTH APPEAR
LIKELY ENOUGH TO SPEND ENOUGH TIME IN THE CRITICAL RANGE TO WARRANT
UPGRADING THE EARLIER ISSUED TUE FIRE WX WATCH ACROSS ROUGHLY THE E
HALF OF THE FCST AREA TO A RED FLAG WARNING. LOOKS LIKE A PRETTY
LONG DURATION EVENT...BUT STILL WIND SPEEDS SHOULD BE BELOW THE
LEVELS OF THIS PAST WEEKEND. IT WILL ALSO BRING A SHARP INCREASE IN
VENTILATION RATES AREA WIDE...INTO THE EXCELLENT CATEGORY.

A SURFACE FRONT IS NOW SHOWN TO PUSH INTO THE NORTHEAST AND POSSIBLY
EAST CENTRAL PLAINS WEDNESDAY...INCREASING HUMIDITIES OVER THAT PART
OF THE STATE. MINIMUMS ELSEWHERE WILL REMAIN IN THE SINGLE DIGITS TO
LOWER TEENS...WITH WINDS POSSIBLY REACHING NEAR CRITICAL SPEEDS IN
THE WEST AND SOUTH CENTRAL WEDNESDAY AFTERNOON. CRITICALLY LOW
MINIMUM HUMIDITIES PERSIST THROUGH THURSDAY AND FRIDAY OF THIS
WEEK...AS STRONGER WINDS ARE DEPICTED FOR THURSDAY DUE TO PASSING
SHORT WAVE TROUGH. THAT MAY REQUIRE HIGHLIGHTS IN A DAY OR TWO FOR
THU. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  31  70  36 /   0   0   0   0
DULCE...........................  61  25  68  27 /   0   0   0   0
CUBA............................  64  26  70  29 /   0   0   0   0
GALLUP..........................  63  24  66  29 /   0   0   0   0
EL MORRO........................  61  22  64  26 /   0   0   0   0
GRANTS..........................  65  22  69  29 /   0   0   0   0
QUEMADO.........................  66  29  70  31 /   0   0   0   0
GLENWOOD........................  73  39  75  41 /   0   0   0   0
CHAMA...........................  54  25  62  30 /   0   0   0   0
LOS ALAMOS......................  64  37  67  42 /   0   0   0   0
PECOS...........................  61  23  64  35 /   0   0   0   0
CERRO/QUESTA....................  59  25  65  29 /   0   0   0   0
RED RIVER.......................  50  32  55  33 /   0   0   0   0
ANGEL FIRE......................  53  29  58  32 /   0   0   0   0
TAOS............................  63  23  68  28 /   0   0   0   0
MORA............................  59  26  62  34 /   0   0   0   0
ESPANOLA........................  69  38  74  37 /   0   0   0   0
SANTA FE........................  64  27  68  38 /   0   0   0   0
SANTA FE AIRPORT................  66  31  71  38 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  66  39  74  44 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  68  43  75  47 /   0   0   0   0
ALBUQUERQUE VALLEY..............  70  36  77  42 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  69  37  76  43 /   0   0   0   0
LOS LUNAS.......................  71  36  78  42 /   0   0   0   0
RIO RANCHO......................  69  38  77  43 /   0   0   0   0
SOCORRO.........................  72  41  82  45 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  64  34  73  40 /   0   0   0   0
TIJERAS.........................  66  35  74  39 /   0   0   0   0
MORIARTY/ESTANCIA...............  65  29  71  34 /   0   0   0   0
CLINES CORNERS..................  60  32  66  38 /   0   0   0   0
GRAN QUIVIRA....................  66  38  73  42 /   0   0   0   0
CARRIZOZO.......................  69  44  78  44 /   0   0   0   0
RUIDOSO.........................  61  39  69  39 /   0   0   0   0
CAPULIN.........................  62  32  70  36 /   0   0   0   0
RATON...........................  67  31  74  37 /   0   0   0   0
SPRINGER........................  66  30  73  36 /   0   0   0   0
LAS VEGAS.......................  62  30  67  35 /   0   0   0   0
CLAYTON.........................  66  37  72  42 /   0   0   0   0
ROY.............................  63  35  71  39 /   0   0   0   0
CONCHAS.........................  71  40  78  45 /   0   0   0   0
SANTA ROSA......................  69  38  79  46 /   0   0   0   0
TUCUMCARI.......................  72  40  79  43 /   0   0   0   0
CLOVIS..........................  68  39  77  44 /   0   0   0   0
PORTALES........................  70  40  78  44 /   0   0   0   0
FORT SUMNER.....................  71  40  80  47 /   0   0   0   0
ROSWELL.........................  74  42  84  45 /   0   0   0   0
PICACHO.........................  71  41  81  46 /   0   0   0   0
ELK.............................  67  37  75  44 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ103-104-107-108.

&&

46/43
Hazardous weather outlook, Apr 11, 5:59 AM MDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT MON APR 11 2011

NMZ501>540-121200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
559 AM MDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 9 PM MDT TUESDAY
FOR THE NORTHEAST QUARTER OF NEW MEXICO...INCLUDING THE NORTHEAST
AND EAST CENTRAL PLAINS. LOW HUMIDITIES WILL COMBINE WITH STRONG
WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

CRITICAL FIRE WEATHER CONDITIONS MAY REDEVELOP THURSDAY AFTERNOON
AND EARLY EVENING ACROSS THE HIGH PLAINS AS LOW HUMIDITIES COMBINE
WITH STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:55 PM MDTFire Weather WatchABQHarding, San Miguel, Union11 hr
Apr 11, 3:39 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more23 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.